MathSciNet Relay Station
MathSciNet bibliographic data
MR565098 17B10 (81C40)
Gel′fand, S. I. The Weil representation of a Lie algebra of type $G\sb{2}$ and related representations of ${\rm SL}\sb{3}$. (Russian) Funktsional. Anal. i Prilozhen. 14 (1980), no. 1, 51–52.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement